# SDR DALA2025010200005

- Difficulty date: December 29, 2024
- Submitted: January 2, 2025
- Operation: Air carrier
- Aircraft: N364NW
- Make and model: Airbus A320-212
- Aircraft serial: 962
- Aircraft time: 75,717 hours, 35,799 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Gearbox
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SHIP 3264 DISC: UNABLE TO ARM 1L DOOR. C/A: BEGAN DETAILED INSPECTION OF L1 DOOR PER A320 AMM 52-10-00-200- 002-A, C/BS PULLED AND COLLARED L1 DOOR ESCAPE SLIDE REGULATOR VALVE PINNED AND SAFTIED THE DOOR DAMPER AND EMERGANCY OPERATION CYLINDER WITH LOCKOUT PIN (290390) REMOVED L1 DOOR UPPER LINER PER A320 AMM 25-23 (290390) ADJUSTED DOOR HANDLE GEAR BOX TO LOCKING SHAFT ROD PER A320 AMM 52-11 OPS NML INSTALLED L1 DOOR LINING PER A320 AMM 25-23. (942262) REMOVED DOOR SLIDE PIN INSTALLED BUSTLE AND REARMED DOOR ASSIST BOTTLE PER A320 AMM 25- 62 (942262) VERIFIED L1 DOOR SLIDE PIN REMOVED AND DOOR ASSIST ARMED AND PIN REMOVED RII COMPLETE QC5352. (LP: 6406922)
